https://opendata.unex.es/recurso/ciencia-tecnologia/investigacion/publicaciones/Publicacion/2002-167
Literals
- ou:urlOrcid
- ou:tipoPublicacion
- ou:eid
- dcterms:publisher
- Applied Stochastic Models in Business and Industry
- bibo:doi
- vivo:identifier
- dcterms:contributor
- Perez-Ocon, R, Torres-Castro, I
- ou:bibtex
- @article{Torres-Castro2002,title = {A reliability semi-Markov model involving geometric processes},journal = {Applied Stochastic Models in Business and Industry},year = {2002},volume = {18},number = {2},pages = {157-170},author = {P{\'e}rez-Oc{\'o}n, R. and Torres-Castro, I.}}
- bibo:page_range
- dcterms:creator
- fabio:hasPublicationYear
- bibo:issn
- dcterms:title
- A reliability semi-Markov model involving geometric processes
- vcard:url
- ou:urlScopus
- ou:vecesCitado
- bibo:volume
Typed Literals